PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.) Vol. 33(47), pp. 17--22 (1983) |
|
AN ERROR ESTIMATE FOR GAUSS-JACOBI QUADRATURE FORMULA WITH THE HERMITE WEIGHT $w(x)=\exp(-x^2)$Radwan Al-JarrahDepartment of Mathematical Sciences, University of Petroleum and Minerals, Dhahran, Saudi ArabiaAbstract: The purpose of this paper is to give an estimate of the error in approximating the integral $\int\limits_{-\infty}^\infty f(x)\exp(-x^2)dx$ by the Gauss-Jacobi quadrature formula $Q_n(w;f)$, assuming that $f$ is an entire function satisfying a certain growth condition which depends on the Hermite weight function $w(x)= \exp(-x^2)$. Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts
|